# SDR 2000UALA00178

- Difficulty date: April 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Aircraft time: 63,272 hours, 35,883 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AISLE ABOVE SEAT ROW 20 IS INOPERATIVE.  *S/D*  CLEANED CONTACTS AND RECHARGED BATTERY.  OPERATIONAL NORMAL.
